# SDR ASOA200900747

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 16,052 hours, 10,841 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE APPEARS INOP ON CAPTAINS SIDE.  UNABLE TO STOP A/C FROM TAXI SPEED.  F/O'S SIDE SEEMS UNAFFECTED.  FLT 5178 DEL 268 MINS.
